MathSciNet Relay Station
MathSciNet bibliographic data
MR2523272 34C25 (34A37 92D25)
Liu, Maoxing; Jin, Zhen; Haque, Mainul An impulsive predator-prey model with communicable disease in the prey species only. Nonlinear Anal. Real World Appl. 10 (2009), no. 5, 3098–3111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement